was on 60mg of Oxycodone (for pain) for roughly 6 months. started a taper based on my pain mgmt doc last month, and took my last 1/2 of a 10 mg pill monday the 13th at 11am. its now wed 15th at 11am. i honestly don't feel good, but really not terrible. coldness, malaise, anxiety and very acidic feeling in my stomach. my question is, am i almost through it actually, or is it going to get worse? (have had some help with a couple klonopins, immodium, zantac and ambien) what can i expect moving forward?
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 22 answers
Posted 17 Dec 2012 • 4 answers
Posted 4 Apr 2015 • 3 answers
Posted 31 Jul 2016 • 0 answers
Will I have withdrawal symptoms if I'm out of my oxycontin 30 mg but still taking my oxycodone 30mg?
Posted 4 Apr 2017 • 1 answer